# SDR SWAA2024072613573

- Difficulty date: July 17, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 26,284 hours, 12,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL SUPPORT CRACKED ATTACH FASTENER STA. 540; RBL 2.<[01] REMOVED AND REPLACED PER SRM 51-40-02.;[02] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1
